New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scared1960
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/2/2009 2:34 PM (GMT -7)   
HI,I have depression and anxiety.Was on abilify 2 mgs since jan 09..was getting very dizzy so Dr.had me stop it no taper.She started me on Lamictal 25 mg. to build up slowly to 100 mg.Today is my 4th day on it and i dont know but i feel a bit down more than usual............i dont know if its fron stopping the abilfy ot going on the lamictal...............any thougths.............i dont feel like doing anything...this hit me today.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/2/2009 4:19 PM (GMT -7)   
 
Welcome to HealingWell.  There is a post right on this page re Lamictal.  I tried it for a couple of days but was afraid of the rash and my anxiety got the best of me so I did not stick with this med.  I am sure there is info in the other thread re other member's experience with Lamictal.
 
Good luck to you and welcome.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/3/2009 9:39 AM (GMT -7)   
scared 1960,

I am sorry that you are feeling so down. Abilify is a fact acting med, unlike Abilify Lamictal takes some time before the therapeutic dose can be felt. Give it a little bit of time and see if things change over time.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 


sweetpea1960
New Member


Date Joined Jan 2008
Total Posts : 2
   Posted 5/4/2009 2:34 PM (GMT -7)   
Im to stop th it wae lamictal and go back on abilify as im still dizzy.,so dr feels so feels the abilify wAas not the cause of dizziness.I feel horrible on the lamictal so im gonna go back on the abilify.Any imput for me?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 5/4/2009 4:04 PM (GMT -7)   
Hi Sweetpea,

Welcome to the depression forum. I take abilify and effexor and they work good together. I also take xanax for anxiety. It seems to be a good combination for me. I hope the abilify works for you too.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:25 AM (GMT -7)
There are a total of 2,732,430 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
197 Guest(s), 3 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, pressurehead, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer